International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

c-Algebrability of Pathological Sets of Product Integrable Functions

  • Fateme Farmanesh1
  • Ali Farokhinia2*
  1. Department of Mathematics, Shiraz Branch, Azad University, Shiraz, Iran
  2. Department of mathematics, Shiraz Branch, Azad University, Shiraz, Iran

* Corresponding author

Abstract

In this paper we investigate linear algebraic structures in the set of product integrable matrix-valued functions and find $\mathfrak{c}$-generated algebras in $L([a,b],{{\mathbb{R}}^{n\times n}})\backslash {{L}^{*}}([a,b],{{\mathbb{R}}^{n\times n}})$ and $D([a,b],{{\mathbb{R}}^{n\times n}})\backslash {{L}}([a,b],{{\mathbb{R}}^{n\times n}})$.

How to Cite

F. Farmanesh, A. Farokhinia, c-Algebrability of Pathological Sets of Product Integrable Functions, Int. J. Anal. Appl. 16 (2018), 702–711. https://doi.org/10.28924/2291-8639-16-2018-689

BibTeX
@article{Farmanesh2018,
  author  = {Farmanesh, Fateme and Farokhinia, Ali},
  title   = {c-Algebrability of Pathological Sets of Product Integrable Functions},
  journal = {Int. J. Anal. Appl.},
  volume  = {16},
  year    = {2018},
  pages   = {702--711},
  doi     = {10.28924/2291-8639-16-2018-689}
}

References

  • [1] R. Aron, V. I. Gurariy and J. B. Seoane-Sepúlveda, lineability and spaceability of sets of functions on R, Proc. Amer. Math. Soc. 133 (3) (2005), 795-803.
  • [2] R. Aron and J. B. Seoane-Sepúlveda, Algebrability of the set of everywhere surjective functions on C, Bull. Belg. Math. Soc. Simon Stevin 14 (1) (2007), 25-31.
  • [3] M. Balcerzak, A. Bartoszewicz and M. Filipczac, Nonseparable spaceability and strong algebrability of sets of continuous singular functions, J. Math. Anal. Appl. 407 (2) (2013), 263-269.
  • [4] A. Bartoszewicz, M. Bieniea, M. Filipczac and S. Glab, Strong c-algebrability of strong Sierpinski-Zygmund, smooth nowhere analytic and other sets of functions, J. Math. Anal. Appl. 412 (2) (2015), 620-630.
  • [5] A. Bartoszewicz and S. Glab, Strong c-algebrability of sets of sequences and functions, Proc. Amer. Math. Soc. 141 (2013), 827-835.
  • [6] A. Farokhinia, Algebrability of space of quasi-everywhere surjective functions. B. Math. Anal. Appl. 6 (6) (2014), 38-43.
  • [7] A. Farokhinia, Lineability of Denjoy integrable function, J. Math. Ext. 11 (1) (2017), 57-65.
  • [8] A. Farokhinia, Lineability of space of quasi-everywhere surjective functions. J. Math. Ext. 6 (3) (2013), 45-51.
  • [9] V. I. Gurariy and L. Qurta, On lineability of sets of continuous functions, J. Math. Anal. Appl. (1) (2004), 62-72.
  • [10] J. Jarn ´ik and J. Kurzweil, A general form of the product integral and linear ordinary, Czech. Math. J. 37 (4) (1987), 642-659.
  • [11] F. R. Riesz, Sur lintegrale de Lebesgue. Acta Mathematica 42 (1919), 191-205.
  • [12] L. Schlesinger, Neue Grandlagen fur einen Infinittesimalkul der Matrizen, Mathematische Zeitschrift 33 (1931), 33-61.
  • [13] A. Slav ´ik and˘S. Schwabic, Henstock-Kurzweil and McShane product integrals; descriptive definations, Czech. Math. J. 58 (133) (2008), 241-269.
  • [14]˘S. Schwabic, Bochner product integration, Math. Bohem. 119 (1994), 305-335.
  • [15] R. Gordon, The integrals of Lebesgue, Denjoy, Perron and Henstock, American Mathematical Society, 1994.
  • [16] A. Slav ´ik, Product integration, its history and applications, Matfyzpress, Prague, 2007.
  • [17] V. Volterra and B. Hostinsky, Operations infinitesimales lineaires, Gauthier-Villars, Paris, 1938. Adison-Wesley. Publishing Company 1979.